# SDR SWAA2020060488532

- Difficulty date: June 1, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 8,276 hours, 3,629 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD LOOSE ROW 17. METAL BOWING WHEN NOT UNDER FOOT: SPRINGING DOWN UNDER WEIGHTCOMPLIED WITH EA 1-A53-31403 REV 1 DATE 06/22/2017. PANEL IS FREE OF DEFECTS (CRACKS; DENTS; PUNCTURE; ETC) AT THIS TIME. REPEAT INSPECTION REQUIRED: PERFORM VISUAL EXAMINATION OF THE PANEL TO ENSURE PANEL IS FREE OF DEFECTS. IF DEFECT NOTED CONTACT SERVICE ENGINEERING. THRESHOLD: 100 FLIGHT CYCLES; REPEAT INTERVAL 100 FLIGHT CYCLES. PERMANENT REPAIR: PERFORM REPAIR BY REPLACING PANEL OR RECTIFY PER AMM 53-21-00/401. PERM. REPAIR LIMIT 250 FLIGHT CYCLES. PERMANENT ACTION REQUIRED.
